# SDR QXEA200701365

- Difficulty date: August 29, 2007
- Submitted: August 31, 2007
- Operation: Air carrier
- Aircraft: N611QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10041
- Aircraft time: 14,356 hours, 10,195 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: GG670800027
- Part serial: 00402
- Condition: Failed
- Location: Engine Bleed
- Part time: 7,363 hours, 4,819 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SEA- FLIGHT 2503, RECEIVED A LEFT BLEED CAUTION MESSAGE, RETURNED TO THE GATE.  MAINTENANCE PLACED THE SYSTEM ON MEL 36-11-2 AND RETURNED THE AIRCRAFT TO SERVICE.  IN PDX ON 8/30/07, MAINTENANCE REPLACED THE NR 1 ENGINE PRSOV.  AIRCRAFT RETURNED TO SERVICE.
